Translator Disclaimer
June 2014 Detecting Thom faults in stratified mappings
Saurabh Trivedi, David Trotman
Kodai Math. J. 37(2): 341-354 (June 2014). DOI: 10.2996/kmj/1404393891

Abstract

We state and prove several characterizations of Thom's regularity condition for stratified maps. In particular we extend to stratified maps some characterizations of Whitney (a) regularity, due to the second author.

Citation

Download Citation

Saurabh Trivedi. David Trotman. "Detecting Thom faults in stratified mappings." Kodai Math. J. 37 (2) 341 - 354, June 2014. https://doi.org/10.2996/kmj/1404393891

Information

Published: June 2014
First available in Project Euclid: 3 July 2014

zbMATH: 1311.58001
MathSciNet: MR3229080
Digital Object Identifier: 10.2996/kmj/1404393891

Rights: Copyright © 2014 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.37 • No. 2 • June 2014
Back to Top